# SDR USAA2010020390268

- Difficulty date: January 24, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C263102
- Part serial: 1079
- Condition: Corroded
- Location: Rt Wing
- Part time: 9,803 hours, 6,261 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CORROSION IN BORE RIGHT INBOARD MID FLAP OUTBOARD ARM (EXCENTRIC BEARING HOLE).  REPLACED INBOARD MID FLAP IAW JOB CARD 03C40927012.
